Why would a doctor not give me a straight up answer about
ACTOS? 2nd question: Why would someone who has blood
sugar readings of anywhere from 98 to 126 be put on Metformin
prior this ACTOS? Is it normal to be much worse off after starting
any medication? I used to have such wonderful control upon my
own and taking my walks before starting all this "treatment."
I am so confused that when I ask my physician whether
or not ACTOS causes weight gain, she answered,
"No, it does not. It causes weight loss!" Jiminy crickets!
And all over the net various patients are complaining
about rapid weight gain. The worst report was a lady
who had lost a LOT of weight like I have, and she gained
45 pounds within 3 months when placed on ACTOS. I also had the precursor
to diabetes type II (PCOD) and I cannot afford to gain
weight. I have lost a whole person off my body and it
took me 12 years!!!! I already take Metformin, and
am still dealing with the fallout from taking it (slight
kidney difficulties--kidney stones, diarrhea, nausea. I have been
on Metformin alone for 2 years.
As soon as I read these instances of side ACTOS side effects, I was
so frustrated and disheartened, that I cannot get a straight
and honest answer from someone who is supposed to have
my BEST interests at heart. I gain weight at the drop of a
hat. I still have about 40 more pounds to go. I cannot
afford such setbacks. The only reason my blood sugars
arose to 140 was because I control it with exercise, and it
is HOT here in Texas. The treadmill isn't the same as
propelling my full body weight down a path in the park!!!!!
I am AFRAID now to take ACTOS--more so because I
don't believe that I was given an honest answer. THe hot
weather cannot last forever, and my walks really truly
control the sugar when I am able to do them. Even
the pharmacist said that it causes swelling (edema).
Not to mention I have mitral valve heart damage, and the
kidney stone thing going on, and from what I was reading
from the pharmaceutical company, it was not recommended
that people with heart trouble and kidney trouble take ACTOS.
So you can see my frustration and fear?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.